# SDR VNAA202310100006

- Difficulty date: September 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: CC670391513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AREA OF ACCESS PANEL 195AB.  REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED OUT LIMITS PER CRJ-900 SRM 53-83-55-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01
